A  list of my papers from the AMS MathSciNet with links to Mathematical Reviews.


A list of my publications, in reverse chronological order.
114. With E. Getzler, Graph complexes and the symplectic character of the Torelli group,   preprint 2017. Computer files:  Symplectic character data
113. With R. Kashaev, A meromorphic extension of the 3D Index,   preprint 2017.
112. With F. Calegari and D. Zagier, Bloch groups, algebraic K-theory, units and Nahm's Conjecture,   preprint 2017.
111. With Z. Dansco, A construction of the graphic matroid from the lattice of integer flows,   preprint 2016.
110. With I. Moffatt and Dylan P. Thurston, Non-peripheral ideal decompositions of alternating knots,   preprint 2016.
109. With A. Lauda and T.T.Q. Le, The colored HOMFLY-PT polynomial is q-holonomic,   Duke Math. J., 167 (2018) 397-447.
108. with C. Hodgson, N. Hoffman and H. Rubinstein, The 3D-index and normal surfaces,   Illinois J. Mathematics, 60 (2016) 289-353.
107. With T.T.Q. Le, A survey of q-holonomic functions,   L'Enseignement Mathematique, 62 (2016) 501-525.
106. With A. Reid, Constructing 1-cusped isospectral non-isometric hyperbolic 3-manifolds,   J. Topology and Analysis, 10 (2018) 1-25. Computer files:  Isospectral data
105. With P. Kucharski and P. Sulkowski, Knots, BPS states, and algebraic curves,   Commun. Math. Physics, 346 (2016) 75-113.
104. With E. Sabo and S. Scott, Exact computation of the n-loop invariants of knots,   Experimental Math. 25 (2016) 125-129. Computer files:  n-loop data
103. With E. Fominykh, M. Goerner, V. Tarkaev and A. Vesnin, A census of tetrahedral hyperbolic manifolds,   Experimental Math. 25 (2016) 466-481. Computer files:   Tetrahedral census
102. With T. Dimofte, Quantum modularity and complex Chern-Simons theory,   Commun. Number Theory Phys., in press.
101. With R. Kashaev, Evaluation of state integrals at rational points,   Commun. Number Theory Phys., 9 2015 549-582.
100. With R. van der Veen, Quadratic integer programming and the slope conjecture,   New York J. Mathematics, 22 (2016) 907-932.
99. The Newton polytope of a recurrent sequence of polynomials,   preprint 2014.
98. Recurrent sequences of polynomials in 3-dimensional topology,   Acta Mathematica Vietnamica, 39 (2014) 541-548.
97. With M. Goerner and C. Zickert, The Ptolemy field of 3-manifold-representations,   Algebraic and Geometric Topology, 15 (2015) 371-397. Computer files:  Unhyperbolic
96. With R. van der Veen, A generating series for Murakami-Ohtsuki-Yamada graph evaluations,   Acta Mathematica Vietnamica, 39 (2014) 529-539.
95. With T. Vuong, A stability conjecture for the colored Jones polynomial,   Topology Proceedings, 49 (2017) 211-249.
94. With C. Zickert, The symplectic properties of the PGL(n,C) gluing equations,   Quantum Topology, 7 (2016) no. 3 505-551. Computer files:  Unhyperbolic
93. With S. Norin and T. Vuong, Flag algebras and the stable coefficients of the Jones polynomial,   European J. Combinatorics, 51 (2016) 165-189.
92. With R. Kashaev, From state integrals to q-series,   Math. Res. Letters, 24 (2017) 781-801.
91. With T. Vuong, Alternating knots, planar graphs and q-series,   Ramanujan J., 36 (2015) 501-527. Computer files:  Phi_G data
90. The colored HOMFLY polynomial is q-holonomic,   preprint 2012. Computer files:  HOMFLY twist knot data
89. With C. Koutschan, Irreducibility of q-difference operators and the knot 7_4,   Algebraic and Geometric Topology, 13 (2013) 3261-3286. Computer files:  double twist data
88. with C. Hodgson, H. Rubinstein and H. Segerman, 1-efficient triangulations and the index of a cusped hyperbolic 3-manifold,   Geometry and Topology, 19 (2015) 2619-2689. Computer files: 3D index data
87. The 3D index of an ideal triangulation and angle structures,   Ramanujan J. 40 (2016) 573-604.
86. With M. Goerner and C. Zickert, Gluing equations for PGL(n,C)-representations of 3-manifolds,   Algebraic and Geometric Topology, 15 (2015) 565-622. Computer files:  Unhyperbolic
85. With T. Dimofte, The quantum content of the gluing equations,   Geometry and Topology, 17 (2013) 1253-1315.
84. Quantum Knot Invariants,   Arbeitstagung talk Bonn 2011, Research in the Mathematical Sciences, in press.
83. With D.P. Thurston and C. Zickert, The complex volume of SL(n,C) representations of 3-manifolds,   Duke Math J., 164 (2015), no. 11, 2099-2160.
82. With C. Koutschan, Twisting q-holonomic sequences by complex roots of unity,   ISSAC (2012) 179-186. Computer files:  twisting qholonomic data
81. With T.T.Q. Le, Nahm sums, stability and the colored Jones polynomial,   Research in Mathematical Sciences, 2 (2015) 1-55.
80. With N. Dunfield, Incompressibility criteria for spun-normal surfaces,   Transactions of the AMS 364 (2012) 6109-6137.
79. With T. Mattman, The A-polynomial of the (-2,3,3+2n) pretzel knots,   New York Journal of Mathematics 17 (2011) 269-279. Computer files: pretzel A-polynomial data
78. With C. Koutschan, The non-commutative A-polynomial of the (-2,3,n) pretzel knots,   Experimental Mathematics 21:3 (2012) 241-251. Computer files: pretzel data
77. With C. Koutschan, The SL_3 Jones polynomial of the trefoil: a case study of q-holonomic sequences,   Advances in Applied Mathematics 47 (2011) 829-839.
76. The Newton polygon of a recurrence sequence of polynomials and its role in TQFT,   preprint 2010.
75. With H. Morton and T. Vuong, The SL_3 colored Jones polynomial of the trefoil,   Proceedings of the AMS 141:6 (2013) 2209-2220.
74. With I. Popescu, Analyticity of the planar limit of a matrix model,   Annales Henri Poincare, 14 (2013) 499-565.
73. What is a sequence of Nilsson type?,   Contemporary Mathematics, 541 (2011) 145-157.
72. The degree of a q-holonomic sequence is a quadratic quasi-polynomial,   Electronic Journal of Combinatorics 18:2 (2011) research article P4, 23 pages.
71. Knots and tropical curves,   Contemporary Mathematics, 541 (2011) 83-111.
70. With R. van der Veen, Asymptotics of quantum spin networks at a fixed root of unity,   Mathematische Annalen, 352 (2012) 987-1012.
69. With A. Its, A. Kapaev and M. Marino, Asymptotics of the instantons of Painleve I,   Int. Math. Res. Not. IMRN, 3 (2012) 561-606.
68. The Jones slopes of a knot,   Quantum Topology, 2 (2011) 43-69.
67. With J. Pommersheim, Sum-integral interpolators and the Euler-Maclaurin formula for polytopes,   Transactions of the AMS, 364 (2012) 2933-2958.
66. With J. Dubois, Rationality of the SL(2,C)-Reidemeister torsion in dimension 3,   Topology Proceedings, 47 (2016) 115-134.
65. With R. van der Veen, Asymptotics of classical spin networks,   Geometry and Topology, 17 (2013) 1-37.
64. With M. Marino, Universality and asymptotics of graph counting problems in non-orientable surfaces,  Journal of Combinatorial Theory A, 117 (2010) 715-740.
63. With X. Sun, An algorithm for the recursion of hypergeometric multisums,  Contemporary Mathematics, 517 (2011) 143-156. Computer files: Multisum data
62. With T.T.Q. Le and M. Marino, Analyticity of the free energy of a closed 3-manifold,  SIGMA, 4 (2008) 080 20 pages.
61. With X. Sun, The non-commutative A-polynomial of twist knots,  Journal of Knot Theory and Its Ramifications, 19 (2010) 1571-1595.   Computer files: twist knot data
60. Chern-Simons theory, analytic continuation and arithmetic,  Acta Mathematica Vietnamica, 33 (2008) 335-362.
59. G-functions and multisum versus holonomic sequences,  Advances in Mathematics, 220 (2009) 1945-1955.
58. With J. Belissard, Algebraic generating functions of matrices over a group-ring,   Chelyabinsk Math Journal, 3 (358) 50-61.
57. An ansatz for the asymptotics of hypergeometric multisums,  Advances in Applied Mathematics, 41 (2008) 423-451.
56. An extended version of additive K-theory,  Journal of K-Theory, 4 (2009) 391-403.
55. q-terms, singularities and the extended Bloch group,  preprint 2007.
54. With O. Costin, Resurgence of the Euler-MacLaurin summation formula,  Annales de l' Institut Fourier 58 (2008) 893-914.
53. With O. Costin, Resurgence of the fractional polylogarithms,  Mathematical Research Letters, 16 (2009) 817-826.
52. With O. Costin, Resurgence of the Kontsevich-Zagier power series,  Annales de l' Institut Fourier 61 (2011) 1225-1258.
51. With T.T.Q. Le, Gevrey series in quantum topology,  J. Reine Angew. Math., 618 (2008) 169-195.
50. With N. Dunfield, A. Shumakovitch and M. Thislethwaite, Behavior of knot invariants under genus 2 mutation,  New York Journal of Mathematics 16 (2010) 99-123.
49. With T.T.Q. Le, Is the Jones polynomial of a knot really a polynomial?  Proceedings of the KauffmanFest, Journal of Knot Theory and its Ramifications, 15 (2006) 1-18.
48. With M. MarinoOn Chern-Simons Matrix Models,  preprint 2006.
47. With T.T.Q. Le, Asymptotics of the colored Jones function of a knot,   Geometry and Topology 15 (2011) 2135-2180.
46. With X. Sun, The C-polynomial of a knot,  Algebraic and Geometric Topology, 6 (2006) 1001-1031.
45. With M. Loebl, A non-commutative formula for the colored Jones function,  Mathematische Annalen, 336 (2006) 867-900.
44. With Y. Lan, Experimental evidence for the Volume Conjecture of the simplest hyperbolic non-2-bridge knot,  Algebraic and Geometric Topology, 5 (2005) 379-403.
43. With N. Dunfield, Nontriviality of the A-polynomial for knots in S^3,  Algebraic and Geometric Topology, 4 (2004) 1145-1153.
42. With  J. Geronimo, Asymptotics of q-difference equations,  Contemporary Math., 416 (2006) 83-114.
41. Does the Jones polynomial determine the signature of a knot?  preprint 2003.
40. On the characteristic and deformation varieties of a knot,  Proceedings of the Casson Fest, Geometry and Topology Monographs, 7 (2004) 291-309.
39. With T.T.Q. Le, The colored Jones function is q-holonomic,  Geometry and Topology, 9 (2005) 1253-1293.
38. Difference and differential equations for the colored Jones function,  Journal of Knot Theory and its Ramifications, 17 (2008) 495-510.
37. With T.T.Q. Le and D. Zeilberger, The quantum MacMahon Master Theorem,  Proc. Natl. Academy of Sciences, 103 (2006) 13928-13931.
36. Links with trivial Alexander module and nontrivial Milnor invariants,   Chelyabinsk Math Journal, 164 (2015) 209-2160.
35. With A. Kricker, A surgery view of boundary links,  Math. Annalen, 327 (2003) 103-115.
34. With P. Teichner, On knots with trivial Alexander polynomial,  Journal of Diff. Geometry, 67 (2004) 763-789.
33. With M. Loebl, Random walks and the colored Jones function,  Combinatorica, 25 (2005) 651-671.
32. Periodicity of Goussarov-Vassiliev knot invariants,  Geom. and Topology Monographs, 4 (2002) 43-54.
31. Beads: From Lie algebras to Lie groups,  preprint 2002.
30. A conjecture on Khovanov's invariants,  Fundamenta Mathematicae, 184 (2004) 99-101.
29. With A. Kricker, Finite type invariants of cyclic branched covers,  Topology, 43 (2004) 1247-1283.
28. With A. Kricker, A rational noncommutative invariant of boundary links,  Geometry and Topology, 8 (2004) 115-204.
27. With  J. Levine, Concordance and 1-loop clovers,  Algebraic and Geometric Topology, 1 (2001) 687-697.
26. With  J. Levine, Analytic invariants of boundary links,  Journal of Knot Theory and its Ramifications, 11 (2002) 283-293.
25. With J. Levine, Homology surgery and invariants of 3-manifolds,  Geometry and Topology, 5 (2001) 551-578.
24. With M. Goussarov and M. Polyak, Calculus of clovers and finite type invariants of 3-manifolds,  Geometry and Topology, 5 (2001) 75-108.
23. Whitehead doubling persists,  Algebraic and Geometric Topology, 4 (2004) 935-942.
22. With L. Rozansky, The loop expansion of the Kontsevich integral, the null-move and S-equivalence,  Topology, 43 (2004) 1183-1210.
21. The mystery of the brane relation,  Journal of Knot Theory and its Ramifications, 11 (2002) 725-738.
20. With J. Levine, Tree-level invariants of 3-manifolds, Massey products and the Johnson homomorphism,  Graphs and Patterns in Mathematics and Theoretical Physics, Proceedings Symp. Pure Math. 73 (2005) 173-205.
19. Signatures of links and finite type invariants of cyclic branched covers,  Contemporary Math. AMS. 231 (1999) 87-97.
18. With D. Bar-Natan, L. Rozansky and D. Thurston, The Aarhus integral of rational homology 3-spheres III: The relation with the Le-Murakami-Ohtsuki invariant,
Selecta Math. 10 (2004) 305-324.
17. With D. Bar-Natan, L. Rozansky and D. Thurston, The Aarhus integral of rational homology 3-spheres II: Invariance and universality,
Selecta Math. 8 (2002) 341-371.
16. With D. Bar-Natan, L. Rozansky and D. Thurston, The Aarhus integral of rational homology 3-spheres I: a highly nontrivial flat connection on S^3,
Selecta Math. 8 (2002) 315-339.
15. Applications of the lantern identity,  Journal of Knot Theory and its Ramifications, 10 (2001) 303-307.
14. With H. Nakamura, Some IHX-type relations and symplectic representation theory,  Math. Res. Letters, 5 (1998) 391-402.
13. A reappearance of wheels,  Journal of Knot Theory and Its Ramifications, 7 (1998) 1065-1071.
12. With N. Habegger, The Alexander polynomial and finite type 3-manifold invariants,  Math. Annalen, 316 (2000) 485-497.
11. With J. Pommersheim, Zeta functions at negative integers, Dedekind sums and toric varieties,  Journal of Amer. Math. Soc. 14 (2001) 1-23.
10. With D. Bar-Natan, L. Rozansky and D. Thurston, Wheels, wheeling and the Kontsevich integral of the unknot,  Israel Journal of Math, 119 (2000) 217-238.
9. With J. Levine, Finite type 3-manifold invariants and the Torelli group I,  Inventiones, 131 (1998) 541-594.
8. With J. Levine, Finite type 3-manifold invariants, the mapping class group and blinks,  Journal of Differential Geometry, 47 (1997) 257-320.
7. With T. Ohtsuki, On finite type invariants of 3-manifolds V: Rational Homology 3-spheres,  Procceedings of the Aarhus conference, Geometry and Physics, Marcel Dekker (1996) 445-457.
6. With J. Levine, On finite type invariants of 3-manifolds IV: Comparison of Definitions,  Math. Proc. Cambridge Phil. Soc, 12 (1997) 291-300.
5. With T. Ohtsuki, On finite type invariants of 3-manifolds III: Manifold Weight Systems,  Topology, 37 (1998) 227-244.
4. With J. Levine, On finite type invariants of 3-manifolds II,  Mathematische Annalen, 306 (1996) 691-718.
3. On finite type invariants of 3-manifolds I,  Journal of Knot Theory and Its Ramifications, 5 (1996) 441-462.
2. With D. Bar-Natan, On the Melvin-Morton-Rozansky conjecture,  Inventiones, 125 (1996) 103-133.
1. Applications of TQFT invariants in low dimensional topology,  Topology, 37 (1998) 219-224.